Alert archive / Indiana / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 63, NWS Northern Indiana

May 25, 20064 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at May 25, 2006, 4:35 PM EDT for 4 counties in Indiana. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2006, 4:35 PM EDT (20:35 UTC)
Expired
May 25, 2006, 5:30 PM EDT
In force
55 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Allen County, IN, DeKalb County, IN, Noble County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 36 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:34 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2006-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2006-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 252038
SVRIWX
INC003-033-113-183-252130-
/O.NEW.KIWX.SV.W.0063.060525T2035Z-060525T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
435 PM EDT THU MAY 25 2006

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ALLEN COUNTY IN NORTHEAST INDIANA
  DE KALB COUNTY IN NORTHEAST INDIANA
  NOBLE COUNTY IN NORTHEAST INDIANA
  NORTHERN WHITLEY COUNTY IN NORTHEAST INDIANA

* UNTIL 530 PM EDT

* AT 433 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 
  THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  LIGONIER TO 10 MILES WEST OF COLUMBIA CITY...AND MOVING EAST
  AT 25 MPH.

* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  WOLCOTTVILLE...
  TRI-LAKES...ROME CITY AND ALBION...
  COLUMBIA CITY...
  KENDALLVILLE...
  CHURUBUSCO AND AVILLA...
  ASHLEY...
  HUNTERTOWN...

THESE STORMS HAVE A HISTORY OF DAMAGING WINDS UP TO 70 MPH AND LARGE 
HAIL. THESE ARE DANGEROUS STORMS...SEEK SAFE SHELTER AND STAY AWAY 
FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHERN INDIANA AND NORTHWESTERN OHIO. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR SOUTHERN
MICHIGAN.

LAT...LON 4154 8552 4112 8570 4103 8481 4157 8478

$$
1 follow-up statement
000 
WWUS53 KIWX 252106
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
502 PM EDT THU MAY 25 2006

INC183-252112-
/O.CAN.KIWX.SV.W.0063.000000T0000Z-060525T2130Z/
WHITLEY IN-
502 PM EDT THU MAY 25 2006

...THE SEVERE THUNDERSTORM WARNING FOR WHITLEY COUNTY IS CANCELLED...

AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED OR MOVED
OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHERN INDIANA AND NORTHWESTERN OHIO. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR SOUTHERN
MICHIGAN.

LAT...LON 4155 8543 4108 8532 4103 8481 4157 8478

$$

INC003-033-113-252130-
/O.CON.KIWX.SV.W.0063.000000T0000Z-060525T2130Z/
NOBLE IN-DE KALB IN-ALLEN IN-
502 PM EDT THU MAY 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHERN ALLEN...DE KALB AND EASTERN NOBLE COUNTIES...

AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WOLCOTTVILLE TO KENDALLVILLE TO 6
MILES NORTHWEST OF HUNTERTOWN...AND MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORUNNA...ALTONA...NEW HAVEN...HUDSON...AUBURN...ASHLEY...WATERLOO...
GRABILL...WOODBURN...HAMILTON...ST. JOE AND BUTLER.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHERN INDIANA AND NORTHWESTERN OHIO. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR SOUTHERN
MICHIGAN.

LAT...LON 4155 8543 4108 8532 4103 8481 4157 8478

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:10 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, May 25, 3:10 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
310 PM EDT THU MAY 25 2006

.SHORT TERM...
TONIGHT AND FRIDAY...ONGOING SEVERE THREAT MAIN CONCERN FOR THIS
EVENING. DEWPOINTS IN THE MID TO UPPER 60S AND SURFACE TEMPERATURES
NEAR 80 HAVE COMBINED TO PUSH SURFACE BASED CAPES IN EXCESS OF 2000
J/KG. FORCED LARGE SCALE ASCENT OCCURS THIS EVENING AS REGIONS LIES
IN LEFT EXIT REGION OF 50+ KNOT MID LEVEL JET STREAK AND ZONE OF LOW
LEVEL MASS CONVERGENCE ON NOSE OF LOW LEVEL JET STREAK. EXPECT
INITIAL CONVECTION TO BE SCATTERED IN NATURE BUT EVENTUALLY EVOLVE
INTO SQUALL LINE INDIVIDUAL COLD POOLS INTERACT AND

ON FRIDAY...NOT MANY CHANGES WARRANTED AS MID LEVEL LOW AND
ASSOCIATED COLD POOL PUSH OFF TO THE EAST INTO WESTERN NEW YORK BY
EVENING. RETAINED CHANCE POPS DURING THE MORNING HOURS ACROSS THE
ENTIRE FORECAST AREA AS LINGERING WRAP AROUND MOISTURE AND SPOKES OF
DPVA ROTATE AROUND LOW. BY AFTERNOON...EXPECT SHOWERS TO BE CONFINED
TO EASTERN PART OF THE AREA AS LOW LOOSENS ITS GRIP ON THE REGION.
TEMPERATURES WILL BE SEVERAL DEGREES COOLER THAN TODAY AS WINDS TURN
TO THE NORTHWEST. HIGHS SHOULD TOP OUT INTO THE LOW TO MID
70S...EXCEPT SLIGHTLY COOLER NEAR LAKE MICHIGAN AS WINDS COME IN
DIRECTLY OFF THE STILL RELATIVELY COOL WATERS.
&&

.LONG TERM...
WITH THE JET STREAM TO THE NORTH THIS WEEKEND AND ON THE BACKSIDE OF
THE SURFACE HIGH AND AN UPPER LEVEL RIDGE IN PLACE...THIS WEEKEND
WILL BE HOT AND DRY. AT THE BEGINNING OF NEXT WEEK BOTH THE SURFACE
RIDGE AND UPPER LEVEL RIDGE WILL BE OFF TO OUR EAST...ALLOWING
MOISTURE TO BE BROUGHT UP FROM THE GULF OF MEXICO. NO FRONTS ARE
AROUND BUT THE GFS IS SHOWING QPF HERE AND THERE FROM TIME TO TIME
AT THE BEGINNING OF NEXT WEEK...WHICH WILL LEAVE THIS TIME DRY YET
BUT WHEN THOSE DAYS GET CLOSER...IT WILL HAVE TO BE SEEN IF
AFTERNOON TYPE THUNDERSTORMS WILL NEED TO BE ADDED. THEN TOWARDS THE
MIDDLE OF NEXT WEEK...TUESDAY TO THURSDAY...THINGS BECOME MUCH MORE
INCONSISTENT. MODELS HAVE CHANGED FROM YESTERDAY AND THE GFS DOES
NOT DEFINE A COLD FRONT TOO WELL...BUT IT APPEARS THAT IT KEEPS THIS
FRONT SOMEWHAT STATIONARY FROM TUESDAY TO THURSDAY TO OUR
NORTHWEST...FROM THE CENTRAL PLAINS TO THE NORTHERN GREAT LAKES
AREA. IF THIS DOES HAPPEN AND WE STAY IN A SOUTHERLY FLOW...MOISTURE
WILL KEEP BUILDING INTO THE CWA AND THE MIDDLE OF NEXT WEEK COULD BE
RAINY. BUT WILL MAKE NO CHANGES AT THIS TIME.
&&

.AVIATION...
DIFFICULT TAF FORECAST FOR THIS CYCLE AS MID LEVEL LOW OVER THE
UPPER MIDWEST AND ASSOCIATED SURFACE COLD FRONT MOVE INTO
INCREASINGLY UNSTABLE AIR OVER THE REGION. EXPECT THUNDERSTORM
DEVELOPMENT WITHIN THE NEXT COUPLE HOURS AS THESE FEATURES INTERACT.
BEST INSTABILITY REMAINS SOUTHEAST OF SBN AND THEREFORE MENTIONED
TEMPO MVFR GROUP FOR ONLY SHOWERS LATER THIS AFTERNOON AND EVENING.
EXPECT MORE SIGNIFICANT CONVECTION AT FORT WAYNE AND INCLUDED IFR
TEMPO GROUP FOR THUNDERSTORMS FOR SAME TIME PERIOD. AFTER THIS
INITIAL WAVE OF CONVECTION...EXPECT ADDITIONAL SHOWER AND
THUNDERSTORM DEVELOPMENT OVERNIGHT AS MID LEVEL COLD POOL MOVES
THROUGH. KEPT CONDITIONS MVFR FOR REMAINDER OF TAF CYCLE FOR THIS
AND POTENTIAL MIST DEVELOPMENT WITH ABUNDANT LOW LEVEL MOISTURE IN
PLACE.
&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...50
LONG TERM....98
AVIATION...50
Hazardous weather outlook, May 25, 5:18 AM EDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
518 AM EDT THU MAY 25 2006

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-260930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
418 AM CDT THU MAY 25 2006 /518 AM EDT THU MAY 25 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

ORGANIZED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
OVER PORTIONS OF NORTHERN INDIANA AND SOUTHERN LOWER MICHIGAN AND
THEN MOVE EAST INTO NORTHWEST OHIO THIS EVENING. SOME OF THESE
STORMS MAY BECOME SEVERE WITH LARGE HAIL AND STRONG DAMAGING WINDS
THE PRIMARY HAZARD. THE GREATEST CHANCE FOR SEVERE WEATHER IS
EXPECTED TO BE ALONG AND EAST OF A LINE FROM STURGIS MICHIGAN TO
PERU INDIANA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. IT
REMAINS TOO EARLY TO DETERMINE THE CHANCES OF SEVERE WEATHER
ASSOCIATED WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS
EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

LMZ043-046-061-260930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
518 AM EDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. A FEW OF
THESE STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL ALONG WITH
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH
WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

HITCHCOCK

In the hours before

Local storm report, May 25, 3:36 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
336 PM EDT THU MAY 25 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             OSCEOLA                 41.67N  86.08W
05/25/2006  M1.00 INCH       ST. JOSEPH         IN   AMATEUR RADIO

            COUNTY LINE ROAD AND BAUGO PARK
Local storm report, May 25, 3:41 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
341 PM EDT THU MAY 25 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND GST     ELKHART                 41.69N  85.97W
05/25/2006  M60 MPH          ELKHART            IN   TRAINED SPOTTER
Local storm report, May 25, 3:42 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
342 PM EDT THU MAY 25 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             ELKHART                 41.69N  85.97W
05/25/2006  E0.75 INCH       ELKHART            IN   TRAINED SPOTTER
Local storm report, May 25, 3:58 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
358 PM EDT THU MAY 25 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             OTTAWA                  41.02N  84.04W
05/25/2006  M0.75 INCH       PUTNAM             OH   LAW ENFORCEMENT
Local storm report, May 25, 4:03 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 PM EDT THU MAY 25 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND DMG     2 S MIDDLEBURY          41.64N  85.71W
05/25/2006                   ELKHART            IN   AMATEUR RADIO

            COUPLE LARGE TREES DOWN AND VISIBILITY LESS THAN A
            QUARTER MILE
Local storm report, May 25, 4:34 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
434 PM EDT THU MAY 25 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     WARSAW                  41.24N  85.85W
05/25/2006                   KOSCIUSKO          IN   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 11:28 PM EDTSpecial Marine WarningIWX92 min
May 25, 3:19 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange, Saint Joseph56 min
May 25, 3:40 PM EDTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko, Marshall, Noble, Whitley65 min
May 25, 3:59 PM EDTSevere Thunderstorm WarningIWXWhite18 min
May 25, 4:11 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange, Steuben64 min
May 25, 5:13 PM EDTSevere Thunderstorm WarningIWXSteuben62 min
May 25, 5:54 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Wells52 min
May 25, 6:12 PM EDTSevere Thunderstorm WarningIWXAdams, Jay33 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.